Analysis of the cocoon filament size deviation in bivoltine breeds and their hybrids of silkworm bombyx mori L.

Anil Kumar, M. N. and Jayaraju, P. and Jagadish, M. C. (2019) Analysis of the cocoon filament size deviation in bivoltine breeds and their hybrids of silkworm bombyx mori L. International Journal of Innovative practive and Applied Research, 9 (1). pp. 98-99. ISSN 23498978

[img] Text (Full Text)
ilovepdf_merged.pdf - Published Version
Restricted to Registered users only

Download (454kB) | Request a copy
Item Type: Article
Subjects: B Life Science > Sericulture
Divisions: Department of > Sericulture Science
Depositing User: lpa manjunath user
Date Deposited: 08 Jan 2020 08:06
Last Modified: 08 Jan 2020 08:06
URI: http://eprints.uni-mysore.ac.in/id/eprint/10576

Actions (login required)

View Item View Item